# SDR ORJA97155

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX - EMERGENCY LIGHTS ROW 8 THROUGH 11 INOP.  REMOVED AND REPLACED POWER PACK.  OPS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
